# SDR CA961018004

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Propeller: Rotol R333482F12
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 90015EN38
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED AFTER SELECTING GEAR DOWN AND INDICATING LOCKED WITH THREE GREEN LIGHTS, LH MAIN GEAR UNSAFE LIGHT CAME ON AND WARNING HORN SOUNDED. AIRCRAFT LANDED OK. BOTH UPLOCK AND DOWNLOCK SWITCHES REPLACED, SUSPECTED MOISTURE.
